Matematicheskie Voprosy Kriptografii [Mathematical Aspects of Cryptography]
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2019, Volume 10, Issue 3, Pages 89–99 (Mi mvk302)  

This article is cited in 2 scientific papers (total in 2 papers)

Distribution of the length of aperiodicity segment in the graph of independent uniform random mappings composition

V. O. Mironkin

National Research University Higher School of Economics, Moscow

Abstract: We consider graph of independent uniform random mappings composition. The distribution of the length of aperiodicity segment in such graph is studied. Exact and asymptotic expressions as well as inequalities for the probability distribution, mathematical expectation of the length of aperiodicity segment, the number of vertices with aperiodicity segment of given length are obtained.

Key words: uniform random mapping, composition of mappings, graph of a mapping, aperiodicity segment.

DOI: https://doi.org/10.4213/mvk302

Full text: PDF file (457 kB)
References: PDF file   HTML file

UDC: 519.212.2+519.719.2
Received 29.IV.2019

Citation: V. O. Mironkin, “Distribution of the length of aperiodicity segment in the graph of independent uniform random mappings composition”, Mat. Vopr. Kriptogr., 10:3 (2019), 89–99

Citation in format AMSBIB
\Bibitem{Mir19}
\by V.~O.~Mironkin
\paper Distribution of the length of aperiodicity segment in the graph of~independent uniform random mappings composition
\jour Mat. Vopr. Kriptogr.
\yr 2019
\vol 10
\issue 3
\pages 89--99
\mathnet{http://mi.mathnet.ru/mvk302}
\crossref{https://doi.org/10.4213/mvk302}


Linking options:
  • http://mi.mathnet.ru/eng/mvk302
  • https://doi.org/10.4213/mvk302
  • http://mi.mathnet.ru/eng/mvk/v10/i3/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. O. Mironkin, “Sloi v grafe kompozitsii nezavisimykh ravnoveroyatnykh sluchainykh otobrazhenii”, Matem. vopr. kriptogr., 11:1 (2020), 101–114  mathnet  crossref
    2. V. O. Mironkin, “Ob obrazakh i proobrazakh v grafe kompozitsii nezavisimykh ravnoveroyatnykh sluchainykh otobrazhenii”, PDM, 2020, no. 49, 5–17  mathnet  crossref
  • Математические вопросы криптографии
    Number of views:
    This page:158
    Full text:54
    References:9
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022